# SDR ASAA2017102022295

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 15,935 hours, 5,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE R2 DOOR WHITE EXIT SIGN DETACHED.  ACFT GROUNDED.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECKED IAW  AMM 33-51-00-720-801. OPS GOOD. OK FOR CONTINUED SERVICE.
